# SDR NACA2021113000001

- Difficulty date: November 30, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,881 hours, 18,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FRAME STATION 785.9 STRINGER S11 LEFT. REMOVED CORROSION AND TREATED AREA PER AMES INTERIM REPAIR 47303REA19 REV 1R DATED 12-1-2021. ALL STEPS COMPLIED WITH.
